# SDR YENA2019100950562

- Difficulty date: October 5, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N905JB
- Make and model: Airbus A321-231
- Aircraft serial: 5854
- Aircraft time: 21,800 hours, 6,963 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, DURING DVI OF CABIN FLOOR STRUCTURE BTW FR 12-24 FOUND WEB FR 12-16 CORRODED. REPLACEMENT REQUIRED IAW SRM 51-72-11-911-001 REV. 129; THERE IS NO APPLICABLE LIMITS FOR THE DAMAGED WEB AS PER SRM 53-11-14 REV. 129. (THE DAMAGE IS WITHIN THE SPLICING AREA). DAMAGED WEB REPLACED AS PER SRM 51-72-11-911-001 REV. 129. THIS IS CLASSIFIED AS A MAJOR REPAIR.
